Jump to content

Search the Community

Showing results for tags 'ssri discontinuation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, I'm scared because I've been feeling bad ever since I got off of lexapro in December 2012. I had been taking it for 2 or 3 years. I had to stop because it was making me sleepy all the time towards the end. I tapered off, but did it over a few weeks. I started to get all kinds of symptoms-hot flashes and chills, brain wooshing, sweating, insomnia, dizziness, irritability, digestive problems. My period even stopped for three months. This went on for 5 months and then I started to feel better, but I felt drained and lacked energy. In the last few weeks, the hot flashes, sweating and insom
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy